# SDR SWAA2021080542893

- Difficulty date: April 15, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR PANEL SUPPORT SPLICE AT ACB BS727D+6 LBL19 TO RBL19 WL156. / REMOVED; RECEIVED AND INSTALLED NEW FLOOR PANEL SUPPORT SPLICE AT ACB B.S.727D+6 LBL19 TO RBL19 W.L.156 ITEM #146A9401-8 IAW SRM 51-40-02-0G-0 AIPC 53-42-11-30
